MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X23MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X23MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231819
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro-codes.Complainant part is not expected to be returned for manufacturer review/investigation.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.No non-conformance's were identified for this part-lot number combination per qlik query executed 08/11/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot no non-conformance's were identified for this part-lot number combination per qlik query executed 08/11/2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl procedure their intrafix advance br screw 10 x 30 mm with large sheath when the screw was inserted into the sheath, the sheath did not hold in the patient.When they tried their 10 x 23 mm milagro advance interference screw that also did not hold in the patient.The procedure was complete with a competitor's device with a new bone hole created.There was no patient consequences but there was a 20 minute surgical delay to the case.The sales rep stated that the patient was an older person with soft bone quality.The sales rep stated that the devices were discarded by the customer.This report is for one (1) milagro advance screw 10 x 23 mm.This report is 2 of 2 for (b)(4).

Brand Name
MILAGRO ADVANCE SCREW 10X23MM
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8895287
Report Number1221934-2019-58007
Device Sequence Number1617603
Product Code HWC
UDI-Device Identifier10886705022236
UDI-Public(01)10886705022236
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123362
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number231819
Device Catalogue Number231819
Device Lot Number2L82089
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date08/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;